# SDR 95ZZZX3869

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078T
- Make and model: Skrsky S58T
- Aircraft serial: 581016
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Shaft
- Part number: 51635200592
- Condition: Cracked
- Location: M/R
- Part time: 415 hours
- Component: S16352000017
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION DISASSEMBLED TO INSPECT MAST (ASB 58B35-33) (234.9 HRS SINCE LAST COMPLIANCE), .25 INCH CRACK INDICATION FOUND BEGINNING AT TRAILING DOWEL PIN HOLE TOWARDS UNDERCUT IN MAST BASE.
